# SDR XNOA1173

- Difficulty date: January 22, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N13974
- Make and model: Airbus A300 B4-203
- Aircraft serial: 126
- Aircraft time: 34,257 hours, 17,452 cycles
- Engine: Ge CF650C2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENG B-SYSTEM IGNITION FAIL WITH IGNITION B-CIRCUIT BREAKER POPPED & NR 1 ENG IGNITION EXCITER POWER TRANSFER FAILED.  RETIGHTENED B-IGNITER BOX PER A-300 AMM 74-21-00, OPS CHECK GOOD.  DUE TO POWER TRANSFER FAIL, A-SYS INOP, POWER TRANSFER NOT REQUIRED UTILIZING B-SYS PER AMM 74-00-01-1.  TRANSFERRED TO DMI 4023, CAT-C, PLACARD INSTALLED.  R&R A-SYSTEM IGNITER PLUG AS REQ IAW A-300 AMM 74-21-01, OPS CK GOOD. THIS CLEARS DMI 4023, PLACARDS REMOVED. (STATUS: SUPP/CLOSED)
